About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 519346, 9 pages
http://dx.doi.org/10.1155/2013/519346
Research Article

Positive Solutions for Resonant and Nonresonant Nonlinear Third-Order Multipoint Boundary Value Problems

Department of Mathematics, Hefei Normal University, Hefei, Anhui 230061, China

Received 5 December 2012; Accepted 24 January 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Liu Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Greguš, Third Order Linear Differential Equations, vol. 22 of Mathematics and its Applications, Reidel, Dordrecht, The Netherlands, 1987. View at Zentralblatt MATH · View at MathSciNet
  2. D. Anderson, “Multiple positive solutions for a three-point boundary value problem,” Mathematical and Computer Modelling, vol. 27, no. 6, pp. 49–57, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, New York, NY, USA, 1988. View at MathSciNet
  4. A. P. Palamides and G. Smyrlis, “Positive solutions to a singular third-order three-point boundary value problem with an indefinitely signed Green's function,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 68, no. 7, pp. 2104–2118, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L.-J. Guo, J.-P. Sun, and Y.-H. Zhao, “Existence of positive solutions for nonlinear third-order three-point boundary value problems,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 68, no. 10, pp. 3151–3158, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Hopkins and N. Kosmatov, “Third-order boundary value problems with sign-changing solutions,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 67, no. 1, pp. 126–137, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Chu and Z. Zhou, “Positive solutions for singular non-linear third-order periodic boundary value problems,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 64, no. 7, pp. 1528–1542, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. R. Graef and L. Kong, “Positive solutions for third order semipositone boundary value problems,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1154–1160, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Lin, Z. Du, and W. Liu, “Uniqueness and existence results for a third-order nonlinear multi-point boundary value problem,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 187–196, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Yang, W. Zhang, X. Liu, C. Shen, and H. Chen, “Positive solutions for a nonlinear third order multipoint boundary value problem,” Pacific Journal of Mathematics, vol. 249, no. 1, pp. 177–188, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Li, “Positive solutions of nonlinear singular third-order two-point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 413–425, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Q. Yao, “Solution and positive solution for a semilinear third-order two-point boundary value problem,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1171–1175, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Feng and J. Webb, “Solvability of three point boundary value problems at resonance,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 30, no. 6, pp. 3227–3238, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  14. I. Rachůnková, “On the existence of two solutions of the four-point problem,” Journal of Mathematical Analysis and Applications, vol. 193, no. 1, pp. 245–254, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  15. I. Rachůnková, “Upper and lower solutions and topological degree,” Journal of Mathematical Analysis and Applications, vol. 234, no. 1, pp. 311–327, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  16. C.-C. Kuo, “Solvability of a nonlinear two-point boundary value problem at resonance,” Journal of Differential Equations, vol. 140, no. 1, pp. 1–9, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Liu, “Solvability of multi-point boundary value problem at resonance. II,” Applied Mathematics and Computation, vol. 136, no. 2-3, pp. 353–377, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Liu and J. Yu, “Solvability of multi-point boundary value problem at resonance. III,” Applied Mathematics and Computation, vol. 129, no. 1, pp. 119–143, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. Liu, “Solvability of multi-point boundary value problem at resonance. IV,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 275–299, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. Bai, W. Li, and W. Ge, “Existence and multiplicity of solutions for four-point boundary value problems at resonance,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 60, no. 6, pp. 1151–1162, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Du, X. Lin, and W. Ge, “Some higher-order multi-point boundary value problem at resonance,” Journal of Computational and Applied Mathematics, vol. 177, no. 1, pp. 55–65, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Lin, Z. Du, and W. Ge, “Solvability of multipoint boundary value problems at resonance for higher-order ordinary differential equations,” Computers and Mathematics with Applications, vol. 49, no. 1, pp. 1–11, 2005. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Lu and W. Ge, “On the existence of m-point boundary value problem at resonance for higher order differential equation,” Journal of Mathematical Analysis and Applications, vol. 287, no. 2, pp. 522–539, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y. Liu and W. Ge, “Solvability of nonlocal boundary value problems for ordinary differential equations of higher order,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 57, no. 3, pp. 435–458, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Z. Du, X. Lin, and W. Ge, “On a third-order multi-point boundary value problem at resonance,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 217–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Bai and J. Fang, “Existence of positive solutions for three-point boundary value problems at resonance,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 538–549, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. O'Regan and M. Zima, “Leggett-Williams norm-type theorems for coincidences,” Archiv der Mathematik, vol. 87, no. 3, pp. 233–244, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. D. O'Regan and M. Zima, “Leggett-Williams theorems for coincidences of multivalued operators,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 68, no. 10, pp. 2879–2888, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. G. Infante and M. Zima, “Positive solutions of multi-point boundary value problems at resonance,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 69, no. 8, pp. 2458–2465, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. L. Yang and C. Shen, “On the existence of positive solution for a kind of multi-point boundary value problem at resonance,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 72, no. 11, pp. 4211–4220, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. D. Franco, G. Infante, and M. Zima, “Second order nonlocal boundary value problems at resonance,” Mathematische Nachrichten, vol. 284, no. 7, pp. 875–884, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  32. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet